Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BabsDancer

Veteran Member
  • Total Reviews

    0
  • Content Count

    258
  • Joined

  • Last visited

Everything posted by BabsDancer

  1. I REALLY want to like mineral makeup, but I've tried 2 different kinds so far and am just really not impressed. Maybe someday I'll find some, but I haven't had much luck so far
  2. I noticed dryness about 2 weeks in. And I actually was so paranoid that I started moisturizing and doing lip balm starting on day one. I think that actually helped me, so yeah I'd say go for it! You don't have to, but it can't hurt. Good luck!
  3. awe congrats girl!! I hope I can build myself up to do the same sometime!
  4. No kidding, i'm terrified right now since I stopped taking my birth control a couple days ago.. i'm hoping that since i'm on accutane right now with another couple months left, I won't get my acne back..
  5. ooo you guys have some great ideas! I swear I cannot find anything original online!! Every year they have the same skanky costumes. Come on, where are the NEW skanky costumes?? hahaha
  6. no picking missy!!!!! Especially on accutane!! I have the same horrible habit haha. Usually my face looks a lot worse than it is solely because of this. Good luck with your course! I'm almost 3 months in and everything is going great! I'm loving the results
  7. that is really strange. Ipledge is only for women.
  8. dah! I love punky brewster!! haha, good ideas y'all, keep them coming!
  9. Oh my gosh I completely understand. Last week, I was on my way to school, and I had finally finished my makeup (after prob 10 min) and headed out the door. I thought I looked decent enough for school. Then when I pulled up in the parking lot, I looked in the mirror of my car and just about died. I broke down into tears, and I just couldn't bring myself to get out of the car. So, I turned around a went home And it wasn't that my acne looked bad, because I'm almost clear now, but my makeup
  10. For those of you that dress up for Halloween, what are you going to be this year?? I actually never get into the whole dress up thing, but I am this year, and I need some ideas! Even if you are a guy dressing up, let me know! It might give me an idea for my own costume. Thanks!
  11. oh and Wynne makes a GREAT point about not picking at your skin!! Make sure she keeps her hands away! haha, I'm still trying to do that myself. But honestly, she could end up making it a lot worse if she picks at it all the time.
  12. That's about the age that I started getting acne. I am 20 now and on accutane...so far it is going great!! If I could start all over again, I would have done accutane when I was 13 years old. I tried everything. All the topicals (retin-a, differin, proactiv, etc.), antibiotics, a face peel (which did nothing but burn the heck out of my skin!), and everything else! I never had severe acne (mostly mild/moderate), but the emotional pain that acne caused me was severe. My parents were too scar
  13. that's weird, I was thinking the same thing today actually. I have noticed my legs have a couple extra bruises on them, and I don't even remember bumping them. Maybe we are bruising easier on tane...??
  14. Yeah I think we all know that about impotence not being a side effect, but the media kind of ran away with it. And obviously the murderer believed accutane did this to him. Just like how ppl link the suicides to accutane. It doesn't matter if it is a real side effect. People will link the two together no matter what, which sucks because accutane does much more good than bad.
  15. So I was watching the news yesterday and they were talking about a man that confessed to killing his dermatologist (Dr. David Cornbleet). The man was on accutane and supposedly was mad because accutane caused impotence. I can only imagine the horrible things ppl are going to say about accutane now. Not only does it cause ppl to kill themselves, but it is now linked to homicide!! I think that is ridiculous of course, but what kind of effect do y'all think this story will have on the distrib
  16. haha I like how they try to make everyone look smaller, but in Lindsay Lohan's case it looks like they added a little meat on her...must have been during her eating disorder days. Then again, I don't think she ever recovered from them.
  17. I can totally relate to you (except I'm a girl)!! I feel like if my skin was clear I would have absolutely no issues in life haha. I'm sure that's probably all in my head, but that's how I feel! I look great, except for my skin, which is usually pretty mild anyway. I feel like I have all this potential, but my skin holds me back...it just destroys my confidence. However, I am currently trying to rise above my circumstances. I think you should try to do the same. We have to live our lives.
  18. yeah don't worry the birth control won't make a difference. If anything, it's harder on your body to be taking both pills at the same time. So I say, if you truly know yourself and KNOW you will not be having sex ever on your course, then it's ok if you don't take the birth control. My friend, who is in her late twenties, took accutane and refused to take birth control at the same time (didn't tell her doc though) because of how harmful both of them are on your body. She is 6 months off her
  19. I'm 20...I guess my voice can't be heard yet haha
  20. I know right!! Those things do hurt. My teeth are really sensitive, which makes it worse.
  21. Yeah overall I really like my teeth. Of course it took work to get there! I had braces, and then whitened them, and now I get compliments on them! The only thing I absolutely hate is this white spot I have on a bottom tooth. My dentist says that lots of ppl have them and they are just calcium deposits. Does anyone else have an annoying white spot on a tooth??? And do you have any idea if there is a way to get it removed?
  22. yeah you guys have it easy! haha, just kidding. But yes, ipledge is just for women
  23. Well I'm glad it's going great for everyone...everyone except me I just finished month one, and everything was going great, my face is clearing up, but my blood tests came back not so good. A liver enzyme shot up really high, and now my derm is taking me off accutane. I am so down, you have no idea. I don't even know what to do now... Does anyone know if one month on 40 mg will help me long term at all? Congrats to the rest of you guys! I am really happy for y'all
×